Finite deformation plasticity theory with application to geologic materials

Morland, L. W. (1971) Finite deformation plasticity theory with application to geologic materials. Journal of Geophysical Research, 76 (29). pp. 7062-7078. ISSN 0148-0227

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 27 Mar 2015 13:12
Last Modified: 12 Dec 2018 01:00
URI: https://ueaeprints.uea.ac.uk/id/eprint/52922
DOI: 10.1029/JB076i029p07062

Actions (login required)

View Item